Accessibility navigation


The Alternative Dunford-Pettis Property in C*-Algebras and von Neumann preduals

Bunce, L.J. and Peralta, A.M. (2002) The Alternative Dunford-Pettis Property in C*-Algebras and von Neumann preduals. Proceedings of the American Mathematical Society, 131 (4). pp. 1251-1255.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:4917

Centaur Editors: Update this record

Page navigation